ST. JUDE MEDICAL FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 14; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
406303 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation procedure, blood leaked from the sheath.When the sheath was inserted into the femoral vein, it was noted that there was bleed back.The sheath was exchanged, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 14f fast-cath trio adapter and sheath were received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.